# SDR AALA202503177395

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 30,731 hours, 11,388 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601410
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN SERVICE TEAM REPORTED SECOND OBSERVERS SEAT LIFE VEST WAS FOUND OPENED. MAINTENANCE REPLACED LIFE VEST AS REQUIRED.
